# SDR AWXA200500289

- Difficulty date: February 27, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,264 hours, 36,651 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 655421925
- Condition: Binding
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, AFTER LOWERING LANDING GEAR & SELECTING FLAPS 15, SPEED 150 KTS, ALL 6 LANDING GEAR LIGHTS ILLUMINATED.  CYCLED GEAR & LIGHTS REMAINED ON, SELECTED FLAPS TO 25 & RECEIVED AURAL UNSAFE GEAR WARNING, ABORTED APPROACH.  CYCLED GEAR AGAIN & LANDING GEAR INDICATED DOWN WITH 3 GREEN LIGHTS, DECLARED EMERGENCY & LANDED.  MX TROUBLESHOT PERFORMED OPS TESTS OF CIRCUIT CARDS M986 7 M983, BOTH CARDS CHECKED GOOD.  DURING TEST FOUND LANDING SELECTION LEVER NOT FULLY SEATED IN DOWN POSITION CAUSING IMPROPER GEAR INDICATION.  FERRIED TO PHX, FOUND GEAR LEVER WAS BINDING IN THE IN & OUT DIRECTION.  REMOVED P3 PANEL & CLEANED BUILD UP FROM HANDLE SURFACE & LUBRICATED SLIDING SURFACES, OPS CHECK GOOD.
